Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 149, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 24, 2014, 3:04 PM CDT for Wichita County, Kansas. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2014, 3:04 PM CDT (20:04 UTC)
- Expired
- Jun 24, 2014, 3:30 PM CDT
- In force
- 26 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Wichita County, KS
The radar
The Goodland radar (KGLD), 121 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 3:12 PM CDT | HAIL 0.88 | 4 Nne Lydia, KS | DIME TO NICKEL SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 2:06 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 283 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1570 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
931
WUUS53 KGLD 242004
SVRGLD
KSC203-242030-
/O.NEW.KGLD.SV.W.0149.140624T2004Z-140624T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
304 PM CDT TUE JUN 24 2014
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WICHITA COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 330 PM CDT
* AT 303 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LYDIA...AND
MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN WICHITA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3842 10137 3842 10112 3838 10112 3827 10112
3826 10113 3826 10135
TIME...MOT...LOC 2004Z 269DEG 53KT 3831 10123
HAIL...1.00IN
WIND...60MPH
$$
MARTIN2 follow-up statements
601
WWUS53 KGLD 242016
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
216 PM MDT TUE JUN 24 2014
KSC203-242030-
/O.CON.KGLD.SV.W.0149.000000T0000Z-140624T2030Z/
WICHITA KS-
316 PM CDT TUE JUN 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WICHITA COUNTY UNTIL 330 PM CDT...
AT 314 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LYDIA...AND
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN WICHITA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3826 10134 3835 10127 3842 10112 3827 10112
3826 10113
TIME...MOT...LOC 2017Z 255DEG 20KT 3829 10121
HAIL...1.00IN
WIND...60MPH
$$
LUNDQUIST985
WWUS53 KGLD 242026
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
226 PM MDT TUE JUN 24 2014
KSC203-242036-
/O.EXP.KGLD.SV.W.0149.000000T0000Z-140624T2030Z/
WICHITA KS-
326 PM CDT TUE JUN 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WICHITA COUNTY
WILL EXPIRE AT 230 PM MDT/330 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.
LAT...LON 3826 10134 3835 10127 3842 10112 3827 10112
3826 10113
TIME...MOT...LOC 2026Z 255DEG 20KT 3830 10115
$$
LUNDQUISTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:00 PM CDT, 4 minutes earlier.
Area forecast discussion, Jun 24, 3:00 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 200 PM MDT TUE JUN 24 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 148 PM MDT TUE JUN 24 2014 SHOWERS AND THUNDERSTORMS WERE OCCURRING ACROSS PORTIONS OF WESTERN KANSAS ALONG A SURFACE CONVERGENCE ZONE ON A LINE FROM YUMA TO OAKLEY. THE AREA OF CONVERGENCE WAS SPARKING CONVECTION STRONG ENOUGH TO BREAK THROUGH THE CAP IN PLACE...AND ALLOWING FOR STRONG UPDRAFTS TO OCCUR WITH LARGE HAIL AND STRONG WINDS. DUE TO CONVECTION...MOSTLY TO OVERCAST SKIES WERE PRESENT ACROSS WESTERN KANSAS. ELSEWHERE IN SOUTHWEST NEBRASKA AND EASTERN COLORADO...SKIES WERE PARTLY CLOUDY TO MOSTLY CLEAR. WATER VAPOR IMAGERY SHOWED PLENTY OF MOISTURE BEING ADVECTED INTO THE AREA FROM THE WEST TO ALLOW CHANCES FOR THUNDERSTORMS TO CONTINUE INTO THE EVENING. AT THE UPPER LEVELS...A SMALL AREA OF ENHANCED JET SPEEDS WILL RIDE ALONG A SHORTWAVE TROUGH EMBEDDED IN THE UPPER RIDGE FLOW ACROSS THE TRI STATE AREA. FAVORABLE 500 MB JET POSITION WILL CLIP MORE OF THE SOUTHWESTERN PORTIONS OF THE TRI STATE AREA...SO CONCENTRATION OF POPS WILL BE FOCUSED THERE. HOWEVER...CHANCES FOR PRECIPITATION WILL LINGER ACROSS THE ENTIRE AREA. LOWER LEVEL JET POSITION WILL ALSO BE FAVORABLE FOR ENHANCING CONVECTIVE DEVELOPMENT AS LEFT EXIT REGION CLIPS A MAJORITY OF THE AREA. MODEL SOUNDINGS SHOW PLENTY OF INSTABILITY ALOFT WITH HIGH CAPE VALUES ASSOCIATED WITH THE STEEP LAPSE RATES ALOFT. OTHER THAN THE CONVERGENT BOUNDARY AT THE SURFACE...AREAS OUTSIDE OF CONVERGENT ZONE WILL LIKELY ONLY EXPERIENCE WEAK ASCENT WITH VIRTUALLY NO CAP AND LACK OF A STRONG FORCING MECHANISM. PRECIPITABLE WATER VALUES ARE CONDUCIVE TO THE POSSIBILITY OF HEAVY RAINFALL IN COMBINATION WITH STORM MOTIONS BELOW 15 KTS...INDICATING THE POSSIBILITY OF TRAINING THUNDERSTORMS OVER THE AREA WITH SOME CHANCES FOR FLOODING TO OCCUR INTO THE EVENING HOURS. PROFILES ALOFT WILL CONTINUE TO BE SATURATED OVERNIGHT...PROVIDING CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS AS AN UNSTABLE ATMOSPHERE REMAINS POSITIONED OVER THE AREA. THE MAIN COMPLEX OF STORMS WILL MOVE OUT OF THE AREA BY MORNING. WARMER AIR WILL ADVECT INTO THE HIGH PLAINS TOMORROW WITH A CONTINUED SUPPLY OF MOISTURE ALOFT WITH STEEP LAPSE RATES...WHICH WILL BRING CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS WEDNESDAY. SOME STORMS COULD BECOME SEVERE...WITH CHANCES FOR LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY THREATS. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 200 PM MDT TUE JUN 24 2014 WEDNESDAY NIGHT-FRIDAY...MODELS SHOWING A GOOD SIGNAL FOR CONVECTIVE COMPLEX TO MOVE THROUGH THE AREA (PRIMARILY EAST OF THE CO/KS BORDER) WEDNESDAY NIGHT WITH SEVERE WEATHER AND LOCALLY HEAVY RAINFALL POSSIBLE. FOR THURSDAY ANOTHER WEATHER DISTURBANCE EXPECTED TO REACH FAR EASTERN COLORADO DURING THE AFTERNOON WITH A MOTION TO THE EAST/SOUTHEAST THURSDAY NIGHT. ON FRIDAY DRY WEATHER CURRENTLY EXPECTED. HIGH TEMPERATURES THURSDAY GENERALLY IN THE 80S WARMING INTO THE 90S FRIDAY. LOWS WEDNESDAY NIGHT AND THURSDAY NIGHT IN THE UPPER 50S TO LOW 60S WEST...MID 60S EAST. FRIDAY NIGHT-TUESDAY...THUNDERSTORM CHANCES CONTINUE FRIDAY NIGHT THROUGH SATURDAY NIGHT AS AN UPPER TROUGH MOVES ACROSS THE AREA. SUNDAY LOOKS TO BE DRY BUT ANOTHER CHANCE OF STORMS MOVES THROUGH SUNDAY NIGHT WITH ANOTHER DISTURBANCE MOVING THROUGH WEST FLOW ALOFT. MONDAY LOOKS TO BE DRY WITH PERHAPS ANOTHER CHANCE OF THUNDERSTORMS MONDAY NIGHT AND TUESDAY. HIGH TEMPERATURES NEAR NORMAL SATURDAY THEN RISING INTO THE 90S SUNDAY AND MONDAY. ON TUESDAY CURRENT INDICATIONS ARE FOR TEMPERATURES TO FALL BACK TOWARD NORMAL. LOWS THROUGH THE PERIOD ABOVE NORMAL. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1122 AM MDT TUE JUN 24 2014 A SURFACE CONVERGENCE BOUNDARY ON A LINE FROM YUMA TO OAKLEY WILL ALLOW FOR THUNDERSTORMS TO DEVELOP RIGHT THROUGH SHERMAN COUNTY...WHICH WILL BRING VICINITY SHOWERS AND STORMS FOR KGLD. EXPECTING SOME STORMS TO COME VERY CLOSE TO THE 5 MILE RADIUS...SO INCLUDED A TEMPORARY GROUP FOR THUNDERSTORMS THIS AFTERNOON AT KGLD. HEAVY RAIN WILL OCCUR IN STORMS...AND VISIBILITIES MAY BE REDUCED FOR PERIODS OF TIME. SHOWERS AND THUNDERSTORMS WILL TAPER OFF LATER THIS EVENING. CHANCES FOR SOME REDUCED VISIBILITIES MAY OCCUR OVERNIGHT...BUT NOT CONFIDENT AT THIS TIME TO INCLUDE IT IN THE KGLD TAF. THUNDERSTORMS ARE NOT EXPECTED TO BE IMMEDIATELY NEAR KMCK DURING THIS PERIOD...ALTHOUGH THEY MAY BE SPRINKLED ABOUT RED WILLOW COUNTY. OTHER THAN THUNDERSTORMS...VFR CONDITIONS WILL PREVAIL DURING THE PERIOD FOR BOTH TERMINAL SITES. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...MK LONG TERM...99 AVIATION...MK
Hazardous weather outlook, Jun 24, 1:35 PM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1235 PM MDT TUE JUN 24 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251315- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1235 PM MDT TUE JUN 24 2014 /135 PM CDT TUE JUN 24 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS EAST COLORADO AND LOCATIONS SOUTH OF INTERSTATE 70 AND WEST OF HIGHWAY 83 IN WESTERN KANSAS. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. IN ADDITION...LOCALLY HEAVY RAINFALL MAY LEAD TO FLASH FLOODING...ESPECIALLY FOR LOCATIONS IN EAST COLORADO WHERE HEAVY RAINFALL HAS FALLEN RECENTLY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CHANCES FOR SEVERE THUNDERSTORMS CONTINUE EACH AFTERNOON AND EVENING FROM WEDNESDAY THROUGH FRIDAY AS UPPER LEVEL DISTURBANCES PASS AND AN UNSTABLE ENVIRONMENT REMAINS IN PLACE. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. IN ADDITION...FLASH FLOODING IS POSSIBLE DUE TO ANTICIPATED SLOW STORM MOVEMENTS AND RECENT HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jun 24, 1:35 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1235 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM HAIL 5 SSE GOODLAND 39.28N 101.69W
06/24/2014 E1.00 INCH SHERMAN KS PUBLIC
NICKEL TO QUARTER SIZE HAIL.
&&
BRBLocal storm report, Jun 24, 2:38 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
138 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL 6 ENE WINONA 39.08N 101.14W
06/24/2014 E1.00 INCH LOGAN KS PUBLIC
NICKEL TO QUARTER SIZE HAIL.
&&
BRBLocal storm report, Jun 24, 2:47 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
147 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 10 S SHARON SPRINGS 38.75N 101.75W
06/24/2014 E0.88 INCH WALLACE KS PUBLIC
40 TO 50 MPH WIND.
&&
BRBSpecial weather statement, Jun 24, 2:50 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 150 PM MDT TUE JUN 24 2014 KSZ042-242015- WICHITA- 250 PM CDT TUE JUN 24 2014 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR WICHITA COUNTY IN WEST CENTRAL KANSAS... AT 249 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LEOTI...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. && LAT...LON 3840 10149 3858 10147 3859 10112 3837 10112 TIME...MOT...LOC 1950Z 273DEG 15KT 3849 10136 MARTIN
Local storm report, Jun 24, 2:55 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
155 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM HAIL 3 N RUSSELL SPRINGS 38.96N 101.18W
06/24/2014 E0.75 INCH LOGAN KS CO-OP OBSERVER
MOSTLY HEAVY RAIN. ONLY A FEW HAILSTONES.
&&
BRBSpecial weather statement, Jun 24, 3:00 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 200 PM MDT TUE JUN 24 2014 KSZ027-041-042-242015- GREELEY-WALLACE-WICHITA- 200 PM MDT TUE JUN 24 2014 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR GREELEY COUNTY IN WEST CENTRAL KANSAS...WICHITA COUNTY IN WEST CENTRAL KANSAS AND WALLACE COUNTY IN WEST CENTRAL KANSAS... AT 158 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES SOUTH OF SHARON SPRINGS...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL...TORRENTIAL RAINFALL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. A FLASH FLOOD WARNING IS IN EFFECT FOR THE AREA. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 3849 10155 3868 10180 3881 10165 3864 10137 TIME...MOT...LOC 2000Z 311DEG 20KT 3868 10164 MARTIN
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 1:43 AM CDT | Special Weather Statement | GLD | Sherman | 32 min |
| Jun 24, 2:13 AM CDT | Special Weather Statement | GLD | Sherman | 32 min |
| Jun 24, 2:44 AM CDT | Flash Flood Warning | GLD | Cheyenne | 4 hr |
| Jun 24, 6:53 AM CDT | Areal Flood Warning | GLD | Cheyenne | 3 hr |
| Jun 24, 12:02 PM CDT | Special Weather Statement | GLD | Gove | 28 min |
| Jun 24, 12:21 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 39 min |
| Jun 24, 12:31 PM CDT | Flash Flood Warning | GLD | Gove | 3 hr |
| Jun 24, 1:03 PM CDT | Special Weather Statement | GLD | Sherman | 12 min |
| Jun 24, 1:19 PM CDT | Special Weather Statement | GLD | Sherman | 11 min |
| Jun 24, 1:22 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 38 min |
| Jun 24, 1:51 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 54 min |
| Jun 24, 1:56 PM CDT | Flash Flood Warning | GLD | Sherman | 3 hr |
| Jun 24, 2:01 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wallace | 29 min |
| Jun 24, 2:24 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wallace, Wichita | 36 min |
| Jun 24, 2:28 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 47 min |
| Jun 24, 2:38 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 22 min |
| Jun 24, 2:50 PM CDT | Special Weather Statement | GLD | Wichita | 25 min |
| Jun 24, 2:55 PM CDT | Flash Flood Warning | GLD | Greeley, Logan, Wallace, Wichita | 5 hr |
| Jun 24, 3:00 PM CDT | Special Weather Statement | GLD | Greeley | 15 min |
| Jun 24, 3:24 PM CDT | Special Weather Statement | GLD | Greeley | 21 min |
| Jun 24, 3:42 PM CDT | Special Weather Statement | GLD | Greeley | 18 min |
| Jun 24, 3:59 PM CDT | Special Weather Statement | GLD | Greeley | 16 min |
| Jun 24, 4:09 PM CDT | Special Weather Statement | GLD | Wichita | 21 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.